MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they received a compromised force sensor system alarm during the fill tubing process.Customer's blood glucose was 131 mg/dl.Troubleshooting found the customer's drive support cap was flush.Customer could not recall pressing on the cap while connected.The customer was advised to disconnect from the insulin pump and revert to a back-up plan.The customer was advised that the device would be replaced.Customer agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test.Unit was received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/compromised force sensor system test, excessive no delivery test and occlusion test or verify compromised force sensor system alarm due to motor error alarm.Insulin pump was received with minor scratched lcd window, cracked belt clip slot, cracked battery tube threads, missing end cap sticker, stained address/serial number label and cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6946913
Report Number2032227-2017-58354
Device Sequence Number1141180
Product Code OYC
UDI-Device Identifier00613994748737
UDI-Public(01)00613994748737
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA000168688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 10/08/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight254